# SDR AALA20130130022

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 70,406 hours, 37,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 12 TO 16 INOPERATIVE.  REPOSITIONED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM ROWS 12 TO 16.  OPS CHECK NORMAL.
